# SDR SWAA2025052775436

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 26,178 hours, 13,375 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELEC STAB TRIM INOP.  R AND R STAB TRIM MOTOR PER AMM27-41-71. NO DEFECTS NOTED.
